# SDR PCAA9600275

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 8DK1763001
- Condition: Broken
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER VIBRATION FELT IN BETA, 950, AND 1050 RPM.  INSPECTED AND FOUND LEFT AND RIGHT REAR ENGINE MOUNTS STRUTS BROKEN.  REMOVED AND REPLACED ALL ENGINE MOUNTS AND PERFORMED PROPELLER BALANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
